My 10 week old kitty got his first vet visit yesterday. He got his first (dystemper?) shot and was tested for worms, in which he had 2, plus fleas.
He was given some de-worming medication yesterday as well. I have not given him the flea medication yet.
He was given the shot and deworming meds yesterday at about 4:30 pm.
He was a bit lethargic last night and had diareahhea (sp). He threw up three times this moring starting at 5:30. He's been OK from 7:30-8:30, but he looks a bit tired. I'm going to go check in on him on my lunch break.
I wanted to know if you thought this was a normal reaction to his medication. I'm out of money until Friday (not sure if I can afford the vet again until Friday), and I'd like some advice. He has been drinking some water, not as much as he usually does, but some. thanks for any help.
The vomiting concerns me. It is normal for a animal to be lathargic after shots. If the vomiting continues you should go back to the vet. vetcare